# SDR AALA20110725DWH01

- Difficulty date: July 5, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 35,188 hours, 16,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STRUCK BY LAVATORY SERVICE CART.  FRAME AND FORMERS WERE DAMAGED UNDER SKIN.  REPAIRED FRAME AND FORMERS PER SRM AND EA MD-80-53-018225.
